MathSciNet Relay Station
MathSciNet bibliographic data
MR1507244 Contributed Item
Zariski, Oscar; The Topological Discriminant Group of a Riemann Surface of Genus $p$. Amer. J. Math. 59 (1937), no. 2, 335–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement